Cannabinoid Hyperemesis Syndrome

As a clinician in the emergency room, when I have a patient who has CHS, I ask them if they take a lot of hot showers, and the reaction is instantly like, 'how did you know - Cecilia Sorensen

Cannabinoid Hyperemesis Syndrome

image by: Cannatouille
     

HWN Recommends

The Weed-Induced Disease That Makes You Throw Up and Take Scalding Hot Showers

Weed isn't for everyone. Mind you, for most, the worst that could happen after a couple of tokes is that you'll feel mildly dizzy, throw up a bit on your shoes or potentially be exposed to a Ben Harper singalong.

However, for a very small number of regular users, there's a much more unpleasant consequence to contend with.

Cannabinoid Hyperemesis Syndrome—or "CHS"—is a condition associated with chronic cannabis abuse. Its three primary symptoms are nausea, abdominal pains and cyclical vomiting, an ailment where you retch or throw up far more often than you should (around six to 12 times an hour). So not really the desired effects when you've just spent £10 ($15) on a gram of…

read full article

Resources

Related Articles

Stay Connected

©2021 | HealthWorldNet, Inc. | 114992

Last Updated : Monday, March 22, 2021